# SDR AU960983

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Turbine Engine O
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 ENGINE MAIN OIL FILTER CAP `O' RING SEAL DAMAGED (CUT) - LOSSOF ENGINE OIL
